# SDR DALA2021081804800

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377 Lbl 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 CRACKS ON FLOOR BEAM STABILIZATION STRAP AT STA 377 AND LBL 51 IN REF NRC 0346. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00404: FLOOR BEAM STABILIZATION STRAP AT STA 377 AND LBL 51 WAS REPAIRED PER B-757/200 S.R.M.
